# SDR P2EA99002

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Part number: 69374185
- Condition: Broken
- Location: L1 Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDW - FLT 560 - DURING CLIMB-OUT OF MCI, THE L-1 DOOR SEAL DID NOT SEAT PROPERLY ALLOWING LOUD WIND NOISE.  AFTER SEVERAL MOMENTS THE SEAL DID SET CORRECTLY, PRESSURE WAS THEN NORMAL.  FIVE MINUTES LATER, LOUD POP AT DOOR, NO PRESSURE PROBLEMS RESULTED FROM THIS NOISE.  NOTIFIED MAINTENANCE CONTROL EN ROUTE TO MDW.  FOUND AFT UPPER LATCH ROLLER ASSY BROKEN.  REPLACED LATCH ROLLER ASSY PER MM 52-11-0.  OPS CHECK NORMAL PER MM 52-11-0.  (M)
